# SDR UPS97422414

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMPARTMENT FOUND CORROSION ON LOWER AND UPPER SIDE OF FRAME UPPER CHORD AT BS 1600, RBL 36/44 AND LBL 36.  REMOVED CORROSION ACC SRM 51-10-01, WITHIN LIMITS OF SRM 53-30-01 AT RBL 36/44.  OUT OF LIMITS AT LBL 36 AND REPAIRED UPPER CHORD ACC SRM 51-40-04 FIG 2.
